# SDR EIA2000172

- Difficulty date: May 29, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2-CHECK, FOUND CORROSION AT LEFT WING NR 1 FUEL TANK LOWER SKIN AT INBOARD WS 707 BOOST PUMP ACCESS CUTOUT INTERIOR SURFACE.  CORROSION BLENDED OUT, NDT INSPECTED, SHOT-PEENED AREA AND HARDENER FILLED PER BOEING MSG EVR-HKG-OO-00085F/00102H AND RS R57-26-34380.  (M)
